# SDR SWAA000994

- Difficulty date: May 31, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 44,782 hours, 38,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D31354
- Condition: Out Of Adj
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT ENTRY DOOR EVACUATION SLIDE GIRT ASSY OUT OF ADJUST.  REINSTALLED SLIDE ASSY PER MM.
